# SDR AWXA960536

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7806 - DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND CORROSION ON FORWARD ENTRY DOOR MOPSILL ON UNDER SIDE BS 312 TO 344, LBL 50, WL 208.  REPAIRED IAW, SRM 53-10-51.  (M)
